# SDR UIEA2023120200972

- Difficulty date: December 2, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N404KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34283
- Aircraft time: 61,419 hours, 11,868 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Seal
- Part number: 1347M32G09
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE 4 OIL QUANTITY 0% IN FLIGHT( OIL LEAKING AT IDG ENG #4. REMOVED THE IDG IAW AMM 24-11-01. REPLACED IDG CARBON SEAL ASSY IAW AMM 72-64-02-404-018-J00 REV 109. PERFORMED ENG #4 RUN UP TO 81% N2 FOR 16 MINUTES IAW AMM 71-00-00 REV 109, SATISFACTORY. NO OIL LEAKAGE DETECTED.  )
